# SDR HALA0000239

- Difficulty date: July 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- Aircraft time: 49,729 hours, 80,922 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Condition: Broken
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

HNL - FLT 347 - ON APPROACH AT FLAPS  5 DEGREES SELECTION, 'SLAT DISAGREEMENT' LIGHT CAME ON.  PERFORMED SLAT DISAGREEMENT PROCEDURE AND LANDED IN KOA.  ON DEPARTURE OUT AT APPROX 180 KNOTS AT FLAPS 15, BLUE SLAT LIGHT WENT OUT AND 'SLAT DISAGREE' ANNUNCIATOR LIGHT CAME ON.  ANNUNCIATOR LIGHT WENT OUT WHEN SLATS RETRACTED.  ALSO ON APPROACH AT APPROX 210 KNOTS WITH FLAPS 5 DEGREES, SLAT LIGHT FLICKERED ON AND OFF AND THEN CAME BACK ON.  IN KOA, INSPECTED LT AND RT SLAT CONTROL ASSY.  CHECKED OK, OPS CHECKED CONDITION AND SECURITY, OK.  MPCW ACFT OK FOR SERVICE.  REPLACED RT SLAT EXTEND SWITCH.  OPERATIONAL CHECK OK.  IN HNL, FOUND NR 3 SLAT INBD EXTEND CABLE PULLEY BROKEN.  REPLACED PULLEY, OPS CHECKED OK.  (X)
